# SDR P5CA2020060100167

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,867 hours, 4,349 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV STATUS MESSAGE.  AIR SUPPLY BITE TEST SHOWED NO FAULT DETECTED.  PRV FULLY CLOSED WHICH IS NORMAL. TIGHTENED SENSE LINES. COMPLIED WITH ENG RUN. PNEUMATIC TEST OK. NO FAULTS NOTED, MESSAGE ERASED IAW FIM 36-10 FT 841 AND AMM 71-00-00/201.
